# SDR USAA960047

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25211125
- Condition: Cracked
- Location: Bs 597
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK STATION 597 RIGHT FRAME OUTBOARD FLANGE RADIUS JUST ABOVE CENTER WING.  REMOVED AND REPLACED FRAME PER DRAWING 65-46538.  NO WEIGHT CHANGE.  (M)
